MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY; DENTAL IMPLANT

HAGER & MEISINGER GMBH INFINITY; DENTAL IMPLANT
Model Number BLT504810
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Seating the crown was painful.

Brand Name
INFINITY
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss 41468
GM  41468
Manufacturer (Section G)
HAGER & MIESINGER GMBH
hansemannstrasse 10
neuss 41468
GM   41468
Manufacturer Contact
eileen carpentieri
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key16808263
Report Number1287163-2023-02151
Device Sequence Number20331549
Product Code DZE
UDI-Device IdentifierE0HMBLT5048101
UDI-PublicE0HMBLT5048101
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBLT504810
Device Catalogue NumberBLT504810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale